Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 388, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jun 3, 2008, 9:42 PM CDT for Nowata County, Osage County, Washington County, Oklahoma. It was in force for 78 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 3, 2008, 9:42 PM CDT (02:42 UTC)
- Expired
- Jun 3, 2008, 11:00 PM CDT
- In force
- 78 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Nowata County, OK, Osage County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 82 km from the middle of the area, began a volume at 02:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 3, 10:00 PM CDT | TSTM WND DMG | 8 N Bigheart, OK | SEVERAL LARGE TREE LIMBS BROKEN OUT OF TREES. |
| Jun 3, 10:18 PM CDT | TSTM WND DMG | Dewey, OK | AN ELECTRIC POWER POLE FELL ONTO A HOUSE |
| Jun 3, 10:21 PM CDT | TSTM WND DMG | Wann, OK | GUTTERING BLOWN OFF FIRE STATION |
| Jun 3, 10:21 PM CDT | TSTM WND GST 62 | Wann, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 3, 7:23 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Lamont, OK (KLMN), launched 00:00Z, 2.7 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3235 J/kg
- Mixed-layer CIN
- -35 J/kg
- Mixed-layer LCL
- 1929 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 178 m²/s²
- 0-3 km storm-relative helicity
- 179 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 14.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KTSA 040243
SVRTSA
OKC105-113-147-040400-
/O.NEW.KTSA.SV.W.0388.080604T0242Z-080604T0400Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
942 PM CDT TUE JUN 3 2008
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NOWATA COUNTY IN NORTHEAST OKLAHOMA
NORTHEASTERN OSAGE COUNTY IN NORTHEAST OKLAHOMA
WASHINGTON COUNTY IN NORTHEAST OKLAHOMA
* UNTIL 1100 PM CDT
* AT 940 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL
AND DESTRUCTIVE WINDS TO 80 MPH. THESE STORMS WERE LOCATED ALONG A
LINE EXTENDING FROM 18 MILES NORTHWEST OF BIGHEART TO 17 MILES
NORTHWEST OF PAWHUSKA TO 24 MILES WEST OF PAWHUSKA...MOVING EAST AT
56 MPH. THESE STORMS HAVE A HISTORY OF PRODUCING DAMAGING WINDS
WITH 73 MPH WINDS MEASURED IN NEWKIRK AS THIS LINE OF STORMS
PASSED.
* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...BIGHEART...
PAWHUSKA...HULAH...COPAN...OKESA...WANN...DEWEY...BARTLESVILLE...
LENAPAH AND DELAWARE.
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS.
TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM
WINDOWS.
THIS STORM IS PRODUCING LARGE HAIL AND DAMAGING WINDS. SEEK SHELTER
IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
LAT...LON 3700 9541 3694 9542 3694 9543 3674 9543
3665 9650 3684 9639 3700 9635
TIME...MOT...LOC 0242Z 266DEG 48KT 3699 9647 3684 9651
3670 9673
$$5 follow-up statements
000
WWUS54 KTSA 040303
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1004 PM CDT TUE JUN 3 2008
OKC105-113-147-040400-
/O.CON.KTSA.SV.W.0388.000000T0000Z-080604T0400Z/
NOWATA OK-WASHINGTON OK-OSAGE OK-
1004 PM CDT TUE JUN 3 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR NORTHEASTERN OSAGE...WASHINGTON AND NOWATA COUNTIES...
AT 1002 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL AND DAMAGING WINDS TO 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 11 MILES NORTHWEST OF BIGHEART TO
BIGHEART TO PAWHUSKA...MOVING EAST AT 43 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...BIGHEART...
OKESA...HULAH...COPAN...BARTLESVILLE...DEWEY...WANN...LENAPAH AND
DELAWARE.
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.
THIS STORM IS LIKELY PRODUCING DAMAGING WINDS. SEEK SHELTER
IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
LAT...LON 3700 9541 3694 9542 3694 9543 3674 9543
3665 9650 3684 9639 3700 9635
TIME...MOT...LOC 0304Z 264DEG 38KT 3700 9628 3685 9626
3673 9634
$$000
WWUS54 KTSA 040327
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1026 PM CDT TUE JUN 3 2008
OKC105-113-147-040400-
/O.CON.KTSA.SV.W.0388.000000T0000Z-080604T0400Z/
NOWATA OK-WASHINGTON OK-OSAGE OK-
1026 PM CDT TUE JUN 3 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR NORTHEASTERN OSAGE...WASHINGTON AND NOWATA COUNTIES...
AT 1025 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL AND DAMAGING WINDS TO 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 7 MILES NORTH OF WANN TO
BARTLESVILLE...MOVING EAST AT 53 MPH. THESE STORMS HAVE A HISTORY OF
PRODUCING DAMAGING WINDS...WITH WIND GUSTS TO 62 MPH MEASURED IN
WANN.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...LENAPAH AND
DELAWARE.
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.
DAMAGING WINDS MAY OCCUR WELL AHEAD OF ANY RAIN OR HAIL. DO NOT WAIT
FOR THE SOUND OF THUNDER BEFORE TAKING COVER. SEEK SHELTER
IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
LAT...LON 3694 9542 3694 9543 3674 9543 3669 9609
3684 9621 3699 9628 3700 9541
TIME...MOT...LOC 0326Z 265DEG 46KT 3701 9582 3686 9581
3674 9589
$$000
WWUS54 KTSA 040336
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1036 PM CDT TUE JUN 3 2008
OKC113-040346-
/O.CAN.KTSA.SV.W.0388.000000T0000Z-080604T0400Z/
OSAGE OK-
1036 PM CDT TUE JUN 3 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN OSAGE COUNTY IS
CANCELLED...
LAT...LON 3694 9542 3694 9543 3674 9543 3673 9588
3690 9601 3691 9600 3699 9600 3700 9541
TIME...MOT...LOC 0336Z 265DEG 46KT 3703 9564 3688 9563
3676 9571
$$
OKC105-147-040400-
/O.CON.KTSA.SV.W.0388.000000T0000Z-080604T0400Z/
NOWATA OK-WASHINGTON OK-
1036 PM CDT TUE JUN 3 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR WASHINGTON AND NORTHERN NOWATA COUNTIES...
AT 1034 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING WINDS TO
60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 11
MILES NORTHEAST OF WANN TO LENAPAH TO 6 MILES WEST OF DELAWARE...
MOVING EAST AT 53 MPH. THESE STORMS HAVE A HISTORY OF PRODUCING
DAMAGING WINDS WITH MEASURED WINDS TO 62 MPH IN WANN.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...DELAWARE.
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3694 9542 3694 9543 3674 9543 3673 9588
3690 9601 3691 9600 3699 9600 3700 9541
TIME...MOT...LOC 0336Z 265DEG 46KT 3703 9564 3688 9563
3676 9571
$$000
WWUS54 KTSA 040349
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1048 PM CDT TUE JUN 3 2008
OKC147-040358-
/O.CAN.KTSA.SV.W.0388.000000T0000Z-080604T0400Z/
WASHINGTON OK-
1048 PM CDT TUE JUN 3 2008
...THE SEVERE THUNDERSTORM WARNING FOR WASHINGTON COUNTY IS
CANCELLED...
LAT...LON 3694 9542 3694 9543 3674 9543 3675 9569
3688 9579 3695 9580 3695 9579 3699 9579
3700 9541
TIME...MOT...LOC 0348Z 265DEG 46KT 3702 9543 3689 9544
3678 9548
$$
OKC105-040400-
/O.CON.KTSA.SV.W.0388.000000T0000Z-080604T0400Z/
NOWATA OK-
1048 PM CDT TUE JUN 3 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR NORTHERN NOWATA COUNTY...
AT 1043 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING WINDS TO
60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 13
MILES NORTHEAST OF LENAPAH TO 7 MILES EAST OF LENAPAH TO DELAWARE...
MOVING EAST AT 45 MPH.
THE LINE OF SEVERE THUNDERSTORMS WILL EFFECT MUCH OF NORTHEASTERN
NOWATA COUNTY.
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3694 9542 3694 9543 3674 9543 3675 9569
3688 9579 3695 9580 3695 9579 3699 9579
3700 9541
TIME...MOT...LOC 0348Z 265DEG 38KT 3702 9543 3689 9544
3678 9548
$$000
WWUS54 KTSA 040359
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1100 PM CDT TUE JUN 3 2008
OKC105-040410-
/O.EXP.KTSA.SV.W.0388.000000T0000Z-080604T0400Z/
NOWATA OK-
1100 PM CDT TUE JUN 3 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN NOWATA COUNTY EXPIRES
AT 1100 PM CDT...
THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1 AM.
LAT...LON 3694 9542 3694 9543 3674 9543 3675 9569
3688 9579 3695 9580 3695 9579 3699 9579
3700 9541
TIME...MOT...LOC 0400Z 265DEG 38KT 3703 9527 3690 9528
3679 9532
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 3:10 PM CDT, 6 hours 32 minutes earlier.
Area forecast discussion, Jun 3, 3:10 PM CDT, 6 hours 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 310 PM CDT TUE JUN 3 2008 .DISCUSSION... A HOT AND WINDY DAY IS WELL UNDERWAY ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS WITH TEMPERATURES GENERALLY IN THE UPPER 80S AND LOWER 90S. ANOTHER WARM...MUGGY AND BREEZY NIGHT IS ON TAP FOR THE AREA WITH A CHANCE OF SHOWERS AND THUNDERSTORMS ACROSS PORTIONS OF NORTHEAST OKLAHOMA LATE TONIGHT AS A MID-LEVEL SHORTWAVE CURRENTLY OVER SOUTHERN COLORADO MOVES ACROSS NORTHERN OKLAHOMA. THIS DEVELOPMENT WILL BE ENHANCED BY A STRONG LOW LEVEL JET. SOME OF THESE STORMS COULD BE STRONG TO SEVERE WITH ELEVATED CAPE VALUES NEAR 1400 J/KG AND LI VALUES NEAR -4. THE MAIN CONCERN WITH THESE STORMS WOULD BE LARGE HAIL AND DAMAGING WINDS. WEDNESDAY AND THURSDAY LOOK TO BE HOT AND DRY WITH NO SHOWERS AND THUNDERSTORMS ANTICIPATED WITH A STRONG CAPPING INVERSION IN PLACE ACROSS THE REGION. THE CHANCES OF SHOWERS AND THUNDERSTORMS WILL INCREASE THURSDAY NIGHT INTO FRIDAY AS A POTENT MID-LEVEL LOW MOVES OUT OF THE ROCKIES AND ACROSS THE PLAINS. THIS WILL DRIVE A COLD FRONT INTO THE REGION FRIDAY MORNING BEFORE IT STALLS OUT AND RETREATS BACK TO THE NORTH AS A WARM FRONT ON SATURDAY. SOME OF THE THUNDERSTORMS THURSDAY NIGHT INTO FRIDAY COULD BE SEVERE WITH CAPE VALUES APPROACHING 3000 J/KG AND LI VALUES NEAR -8. AT THIS TIME IT LOOKS AS IF A SQUALL LINE WILL MOVE THROUGH THE REGION LATE THURSDAY INTO FRIDAY WITH DAMAGING WINDS AND LARGE HAIL THE MAIN CONCERNS. THERE WILL BE THE POTENTIAL FOR TORNADOES ESPECIALLY EARLY IN THE EVENT IF DISCRETE SUPERCELLS CAN FORM. THE WEEKEND LOOKS TO BE HOT AND DRY AS HIGH PRESSURE PREVAILS. THE NEXT CHANCE OF SHOWERS AND THUNDERSTORMS WILL BE MONDAY INTO TUESDAY AS A COLD FRONT PUSHES INTO THE AREA. && .PRELIMINARY POINT TEMPS/POPS... TUL 79 96 77 91 / 20 10 10 20 FSM 75 93 74 89 / 10 10 10 20 MLC 77 94 74 87 / 10 10 10 10 BVO 76 96 75 90 / 30 10 10 20 FYV 72 90 72 85 / 10 10 10 20 BYV 72 90 71 88 / 20 10 10 20 MKO 75 93 74 87 / 10 10 10 20 MIO 76 93 76 90 / 40 10 10 20 F10 76 95 75 88 / 10 10 10 20 HHW 75 94 74 87 / 10 10 10 10 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...07 LONG TERM....10
Hazardous weather outlook, Jun 3, 8:45 PM CDT, 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 845 PM CDT TUE JUN 3 2008 ARZ001-002-010-011-019-020-029-OKZ049-053>076-041000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 845 PM CDT TUE JUN 3 2008 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TONIGHT. TORNADO. RISK...LIMITED. AREA...OSAGE...WASHINGTON...AND NOWATA COUNTIES. ONSET...AFTER 9 PM. SEVERE THUNDERSTORM. RISK...SIGNIFICANT. AREA...NORTH OF A LINE FROM SAPULPA TO JAY. ONSET...AFTER 9 PM. AREA AT GREATEST RISK...NEAR THE OKLAHOMA KANSAS BORDER. DISCUSSION... SEVERE THUNDERSTORMS CONTINUE TO TRACK EASTWARD ACROSS NORTH CENTRAL OKLAHOMA...AND WILL LIKELY ENTER NORTHEAST OKLAHOMA WITHIN THE NEXT FEW HOURS. THESE STORMS HAVE A HISTORY OF PRODUCING HAIL LARGER THAN GOLFBALLS...AND WINDS IN EXCESS OF 65 MPH. WHILE THE STORMS MAY TEND TO WEAKEN SOMEWHAT AS THEY CONTINUE EASTWARD...THEY WILL LIKELY MAINTAIN SEVERE WEATHER POTENTIAL. AN ISOLATED TORNADO ALSO REMAINS POSSIBLE ESPECIALLY NEAR ANY SURFACE BOUNDARIES. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... A REGIONAL SPOTTER NETWORK IS NOT ANTICIPATED...HOWEVER LOCAL SPOTTER GROUPS MAY NEED TO ACTIVATE ACROSS COUNTIES NEAR THE OKLAHOMA KANSAS BORDER. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. WEDNESDAY...HIGH WIND POTENTIAL...DANGEROUS HEAT POTENTIAL. THURSDAY AND FRIDAY...SEVERE THUNDERSTORM POTENTIAL. SATURDAY AND SUNDAY...NO HAZARDS. MONDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL. EXTENDED DISCUSSION... GUSTY SOUTHERLY WINDS AND HIGH HEAT INDEX VALUES WILL BE COMMON BY WEDNESDAY AFTERNOON AHEAD OF A DEVELOPING STRONG STORM SYSTEM. SEVERE WEATHER WILL OCCUR ACROSS MUCH OF THE CENTRAL UNITED STATES ON THURSDAY AND CONTINUE INTO FRIDAY. CURRENTLY...THURSDAY NIGHT INTO FRIDAY MORNING APPEARS THE MOST LIKELY TIMEFRAME FOR IMPACTS INTO NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. TORNADOES AND LARGE HAIL WILL BE COMMON WITH THE INITIAL STORM DEVELOPMENT...WITH A TRANSITION TOWARD DAMAGING WINDS AND HAIL LATER THURSDAY NIGHT INTO FRIDAY. WIDESPREAD SEVERE WEATHER IS POSSIBLE INTO THE TULSA FORECAST AREA WITH THIS EVENT. THE TIMING AND IMPACTS WILL CONTINUE TO BE REFINED IN LATER FORECASTS. EMERGENCY MANAGEMENT PLANNING STATEMENT... SEVERE WEATHER WATCHES AND WARNINGS WILL OCCUR LATE THURSDAY INTO FRIDAY. IMPACTS WILL LIKELY INCLUDE DAMAGING WINDS AND LARGE HAIL... AND COMMUNICATION EQUIPMENT SHOULD BE CHECKED PRIOR TO THIS EVENT. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 9:13 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 62 min |
| Jun 3, 10:39 PM CDT | Severe Thunderstorm Warning | TSA | Craig | 34 min |
| Jun 3, 10:59 PM CDT | Special Weather Statement | TSA | Ottawa | 46 min |
| Jun 4, 6:36 AM CDT | Special Weather Statement | TSA | Ottawa | 24 min |
| Jun 4, 11:02 AM CDT | Wind Advisory | TSA | Cherokee, Craig, Creek, Delaware, McIntosh, Mayes and 10 more | 8 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.